# SDR AALA2018050109023

- Difficulty date: April 9, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 261PF BETWEEN FRAMES 68 TO 70, -Y1292 TO Y1292 IN THE AFT GALLEY AREA. REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-011, AND IRM 9701, REVISION H.
